# SDR GTIA2023020236935

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 17,004 hours, 7,403 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT 2000' ON FINAL AFT FA SMELLED DIRTY SOCKS , FA ROW 11 ALSO SMELLED IT - LEAD THEN SMELLED IT TOO - CLOSED PACK 1 AND 2 , OPENED RAM AIR - REMOVED SMELL .-ACCOMPLISHED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR OR FUME  , REF : A321 TSM 05-50-00-813-831-A , FOUND PACK #1 CAUSING THE BAD ODOR . NO OTHER SOURCE OF BAD ODORS IN THE CABIN WERE IDENTIFIED .
